Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 1, Pages 1-9

Remembering Wim Cohen

Department of Mathematics, University of Maryland, College Park 20742, MD, USA

Received 1 January 2001; Revised 1 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article is a short biographical account on deceased Jacob Willem Cohen.